MightGet.com






Boots Pharmaceuticals Boots Max Strength Cold and Flu Day and Night


12 Advantage card points. Helps relieve the symptoms of colds and flu. See details below, always read the labelSuitable for: Adults and children 12 years and over.Active ingredients: Caffeine 25mg, Paracetamol 500mg, and Phenylephrine Hydrochloride 6.1mg FREE Delivery on orders over 45 GBP.